Abstract and Applied Analysis

Abstract and Applied Analysis / 1999 / Article

Open Access

Volume 4 |Article ID 240482 | https://doi.org/10.1155/S1085337599000123

Sergiu Aizicovici, Mark Mckibben, "Semilinear Volterra integrodifferential equations with nonlocal initial conditions", Abstract and Applied Analysis, vol. 4, Article ID 240482, 13 pages, 1999. https://doi.org/10.1155/S1085337599000123

Semilinear Volterra integrodifferential equations with nonlocal initial conditions

Received20 Jun 1999


We establish the global existence of mild solutions to a class of nonlocal Cauchy problems associated with semilinear Volterra integrodifferential equations in a Banach space.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.